| Model Number |
OTV-SI |
| Medical Device Problem Codes |
Failure to Power Up (1476); No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the video system exhibited the power does not turn on due to a faulty interlock switch and both lamps are blown due to a lamp error.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.For the power of the device does not turn on malfunction a definitive root cause was not identified nor the foreign material type, however based on the results of the investigation, the probable cause of the malfunction would likely be related to faulty interlock switch.For the message ¿lamp error a¿ is malfunction a definitive root cause was not identified, however based on the results of the investigation, the probable cause of the malfunction would likely be related excessive operating hours of the lamp.Olympus will continue to monitor field performance for this device.